| Model Number |
421569 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092, manufacturing site: 3005778470.
Event or Problem Description
Distributor reports "paper on packaging tearing unevenly when opening.He could not quantity how many as he said he opened a few from multiple boxes of all of the lots reported.".
Event or Problem Description
To date no additional patient or event details have been received.
Additional Manufacturer Narrative
According to g905704 ver.23.0 within in-process the peeltest is carried out.Point 5.11.3 peelpack must not be sealed so strong that paper residues remained on the foil or paper tears.Seal should be enough strong to keep paper and foil together without any irregularities.Review of test results recorded was carried out and all samples passed peeltest requirements.Review of the dhr showed that all relevant tests required during the manufacturing and packaging process and final product release had been fulfilled and met the requirements.No nonconformity had been registered during the production and sterilization process of the mentioned lot.No similar complaints received on the lot in question were recorded in trackwise.-% affected pcs against the lot equals (b)(4).The defect reported is below the aql 0,4.The increased trend of complaints related to the pouch paper tears unevenly during opening was observed.Therefore, capa 1832524 has been raised to address the issue.Should additional information become available, a follow-up report will be submitted.Reporting site: 1049092.Manufacturing site: 3005778470.